# SDR CALA2024052401582

- Difficulty date: April 17, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING INSPECTION WAS FOUND A REPAIR AT STA 202-208 STR 29LT SRM 53-00-01 AMIS ITEM 2182092 CATEGORY B REPAIR WITH NO DIP.
